# SDR QMLA201804248046

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N93LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 4,907 hours, 24,263 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Abnormal
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LIFT-OFF, EXPERIENCED AN UNCOMMANDED LEFT & RIGHT ROLLS AT 15-20 DEGREES.  HAD NO CAUTION OR SAS LIGHT INDICATIONS.  RETURNED IMMEDIATELY TO BASE AND NOTIFIED MAINTENANCE.  INSPECTED, CLEANED, AND APPLIED STABILANT 22 TO BOTH ELECTRICAL CONNECTORS ON PRSAS PITCH AND ROLL GYROS. PERFORMED AN OPERATIONAL CHECK OF SYSTEM ON GROUND AND IN FLIGHT NO DEFECTS NOTED. ALL WORK IAW MM 22-12-00, 1-1.
